# SDR 95ZZZM268

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5613861329
- Condition: Corroded
- Location: Fs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED RIVET HEADS AND SKIN BULGE AT FS 208.00 AT LONGERON 28R.  REMOVED SECTION OF LONGERON 28R AND TWO INTERCOSTALS. FOUND LEVEL 2 CORROSION ON L-28R.  REPLACED 20 INCH SECTION OF L-28R AND REINSTALLED INTERCOSTALS PICKING EXISTING HOLES IAW SRM 53-2-2 AND 51-1-21.
